advertisement
Question
Posted by: Elize | 2010/07/20

Wafering

I am using wafering can I still use Ciplatrim

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Elize
Do you mean Warfarin to prevent clots? It is not advised to use Ciplatrim with Warfarin as it may cause bleeding.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/20

Hallo Elize
Do you mean Warfarin to prevent clots? It is not advised to use Ciplatrim with Warfarin as it may cause bleeding.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement